# SDR SWAA991601

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- System (JASC): 2530 · Buffet/Galleys
- Part: Latch
- Part number: A97002G
- Condition: Broken
- Location: Fwd Lavatory
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF, A THUMPING NOISE HEARD ON FWD LAV.  FOUND FWD LAV SINK CABINET DOOR OPENED AND LATCH BROKEN.  REMOVED AND REPLACED LATCH ASSY PER MM.
